# SDR FDEA2019082191952

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING ON PANEL LANDS ON 650LB, 650MB AND 660BB HAVE BUSHINGS INSTALLED IN INSPECTION   AREA   WITH TWO EACH CRACKS AT PANEL LAND 660BB HOLES 1 AND 2. COMPLIED WITH EA 6-5730-T0348135-P1.
